# SDR AALA202010129002

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,315 hours, 13,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE. FOUND L1 DOOR GUIDE ARM PIN BROKEN. REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM PIN IAW AMM 52-11-21.
